# SDR USAA050287

- Difficulty date: February 17, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,516 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND EXT FUSELAGE SKIN CRACKED .5 INCH, FORWARD SERVICE DOOR LOWER HINGE CUTOUT.  INSTALLED DOUBLER IAW TR 52-10-13.  (M)
